Alert archive / Oregon / Freeze Warnings in 2012
Freeze Warning 5, NWS Medford, OR
NWS Medford, OR issued this freeze warning at Mar 6, 2012, 11:08 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 7, 2012, 12:00 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2012, 11:08 AM PST (19:08 UTC)
- In effect from
- Mar 7, 2012, 12:00 AM PST
- Expired
- Mar 7, 2012, 8:00 AM PST
- In force
- 8 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 7.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
832 WWUS76 KMFR 061908 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1108 AM PST TUE MAR 6 2012 ORZ022-071200- /O.UPG.KMFR.FZ.A.0002.120307T0800Z-120307T1600Z/ /O.NEW.KMFR.FZ.W.0005.120307T0800Z-120307T1600Z/ /O.CON.KMFR.FR.Y.0004.120307T0800Z-120307T1600Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...HARBOR...GOLD BEACH 1108 AM PST TUE MAR 6 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY. * TEMPERATURES...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S ALONG THE COAST AND INTO THE UPPER 20S TO LOW 30S JUST INLAND LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. * LOCATIONS IN THE FROST ADVISORY AREA INCLUDE: BROOKINGS...GOLD BEACH. * LOCATIONS IN THE FREEZE WARNING AREA INCLUDE: AREAS JUST INLAND FROM THE COAST IN CURRY COUNTY AND HIGHER TERRAIN. * IMPACTS...LOCAL ICY CONDITIONS MAY DEVELOP ON ROADS. UNPROTECTED WATER PIPES IN THE FREEZE WARNING AREA COULD FREEZE AND BURST. SENSITIVE VEGETATION WILL BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ021-071200- /O.UPG.KMFR.FZ.A.0002.120307T0800Z-120307T1600Z/ /O.NEW.KMFR.FZ.W.0005.120307T0800Z-120307T1600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 1108 AM PST TUE MAR 6 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOW 30S LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: COOS BAY...NORTH BEND...REEDSPORT... COQUILLE. * IMPACTS...LOCAL ICY CONDITIONS MAY DEVELOP ON ROADS. UNPROTECTED WATER PIPES COULD FREEZE AND BURST. SENSITIVE VEGETATION WILL BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ BTL
3 follow-up statements
620 WWUS76 KMFR 062225 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 225 PM PST TUE MAR 6 2012 ORZ022-071200- /O.CON.KMFR.FZ.W.0005.120307T0800Z-120307T1600Z/ /O.CON.KMFR.FR.Y.0004.120307T0800Z-120307T1600Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...HARBOR...GOLD BEACH 225 PM PST TUE MAR 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY. * TEMPERATURES...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S ALONG THE COAST AND INTO THE UPPER 20S TO LOW 30S JUST INLAND LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. * LOCATIONS IN THE FROST ADVISORY AREA INCLUDE: BROOKINGS... GOLD BEACH. * LOCATIONS IN THE FREEZE WARNING AREA INCLUDE: AREAS JUST INLAND FROM THE COAST IN CURRY COUNTY AND HIGHER TERRAIN. * IMPACTS...LOCALIZED FROSTY CONDITIONS MAY DEVELOP ON ROADS ALONG AND NEAR WATER SOURCES. SENSITIVE VEGETATION WILL BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ021-071200- /O.CON.KMFR.FZ.W.0005.120307T0800Z-120307T1600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 225 PM PST TUE MAR 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY. * TEMPERATURES...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOW 30S LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: COOS BAY...NORTH BEND...REEDSPORT... COQUILLE. * IMPACTS...LOCALIZED FROSTY CONDITIONS MAY DEVELOP ON ROADS ALONG AND NEAR WATER SOURCES. SENSITIVE VEGETATION WILL BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ BTL
257 WWUS76 KMFR 071125 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 325 AM PST WED MAR 7 2012 ORZ021-071930- /O.NEW.KMFR.FR.Y.0005.120308T0900Z-120308T1600Z/ /O.CON.KMFR.FZ.W.0005.000000T0000Z-120307T1600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 325 AM PST WED MAR 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURES...LOW TEMPERATURES WILL BE IN THE UPPER 20S TO LOW 30S EARLY THIS MORNING. TOMORROW MORNING...TEMPERATURES ARE EXPECTED TO LOWER INTO THE LOW TO MID 30S. * LOCATIONS INCLUDE: COOS BAY...NORTH BEND...REEDSPORT... COQUILLE. * IMPACTS...LOCAL ICY CONDITIONS MAY DEVELOP ON ROADS ALONG AND NEAR WATER SOURCES. UNPROTECTED WATER PIPES IN THE FREEZE WARNING AREA COULD FREEZE AND BURST. SENSITIVE VEGETATION WILL BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ022-071600- /O.CON.KMFR.FZ.W.0005.000000T0000Z-120307T1600Z/ /O.CON.KMFR.FR.Y.0004.000000T0000Z-120307T1600Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...HARBOR...GOLD BEACH 325 AM PST WED MAR 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURES...LOW TEMPERATURES WILL REACH THE LOW TO MID 30S ALONG THE COAST AND THE UPPER 20S TO LOW 30S JUST INLAND EARLY THIS MORNING. * LOCATIONS IN THE FROST ADVISORY AREA INCLUDE: BROOKINGS... GOLD BEACH. * LOCATIONS IN THE FREEZE WARNING AREA INCLUDE: AREAS JUST INLAND FROM THE COAST IN CURRY COUNTY AND OVER HIGHER TERRAIN. * IMPACTS...LOCAL ICY CONDITIONS MAY DEVELOP ON ROADS ALONG AND NEAR WATER SOURCES. UNPROTECTED WATER PIPES IN THE FREEZE WARNING AREA COULD FREEZE AND BURST. SENSITIVE VEGETATION WILL BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CC
504 WWUS76 KMFR 071614 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 814 AM PST WED MAR 7 2012 ORZ021-080015- /O.EXP.KMFR.FZ.W.0005.000000T0000Z-120307T1600Z/ /O.CON.KMFR.FR.Y.0005.120308T0900Z-120308T1600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 814 AM PST WED MAR 7 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY. * TEMPERATURES...LOW TEMPERATURES TONIGHT WILL BE IN THE LOWER TO MIDDLE 30S. * LOCATIONS INCLUDE: COOS BAY...NORTH BEND...REEDSPORT... COQUILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ022-071715- /O.EXP.KMFR.FZ.W.0005.000000T0000Z-120307T1600Z/ /O.EXP.KMFR.FR.Y.0004.000000T0000Z-120307T1600Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...HARBOR...GOLD BEACH 814 AM PST WED MAR 7 2012 ...FREEZE WARNING HAS EXPIRED... ...FROST ADVISORY HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. THE FROST ADVISORY IS NO LONGER IN EFFECT. $$ STOCKTON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this freeze warning went out at Mar 6, 9:00 AM PST, 2 hours 8 minutes earlier.
Area forecast discussion, Mar 6, 9:00 AM PST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
900 AM PST TUE MAR 6 2012
.DISCUSSION...
NO UPDATES NECESSARY THIS MORNING.
TODAY WILL BE MUCH COOLER THAN THE LAST COUPLE OF DAYS AS A VERY
COLD UPPER LEVEL TROUGH LINGERS OVER THE AREA...SHIFTING EASTWARD
WITH TIME. SHOWERS...MOSTLY SNOW SHOWERS...DOWN TO ELEVATIONS
BETWEEN 500 AND 1000 FEET ARE EXPECTED THIS MORNING. THIS
AFTERNOON WARMING ALOFT IS LIKELY TO STRATIFY SHOWERS A BIT IN THE
UMPQUA BASIN...WITH ACTIVITY MAINLY CONFINED TO THE HIGHER TERRAIN
ELSEWHERE.
COLD MORNINGS AND WARM DAYS ARE THEN EXPECTED THE REST OF THIS
WEEK BEFORE ANOTHER COLD FRONT APPROACHES AND MOVES INTO THE AREA
THIS WEEKEND. *BTL
&&
.AVIATION...
SNOW SHOWERS WILL OCCUR DOWN TO ELEVATIONS BETWEEN 500 AND 1000
FEET THIS MORNING REDUCING CEILINGS AND VISIBILITIES MAINLY INTO THE
MVFR TO LOCALLY THE IFR CATEGORIES FROM THE CASCADES WESTWARD.
THIS AFTERNOON SHOWERS WILL FOCUS MORE OVER THE UMPQUA BASIN AND
MOUNTAINS AND ARE LIKELY TO BECOME LESS INTENSE AS THE UPPER
LEVELS WARM. THIS MORNING INTO THE AFTERNOON MVFR WILL INCREASE
AND COVER MOST OF THE COOS COAST AND UMPQUA BASIN TO INCLUDE
ROSEBURG. WITH DEWPOINTS BELOW FREEZING AND COLD TEMPERATURES
EXPECTED TONIGHT FOG IS UNLIKELY AT MOST LOCATIONS...THOUGH SOME
PATCHY FREEZING FOG IS LIKELY ALONG AND IMMEDIATELY NEAR RIVERS
AND LAKES IN THE LOWER VALLEYS/USUAL FOG SPOTS OF THE WEST SIDE
AWAY FROM THE COAST.
*BTL
&&
.PREV DISCUSSION... /ISSUED 332 AM PST TUE MAR 6 2012/
SHORT TERM...A COLD FRONT IS EXITING THE AREA WITH A COLD SHOWERY
AIR MASS FILLING IN BEHIND THE FRONT. SNOW LEVELS HAVE LOWERED TO
AROUND 1000 FEET BEHIND THE FRONT. A SHORTWAVE DISTURBANCE HAS
BROUGHT WIDESPREAD TO SCATTERED SHOWERS INLAND FROM THE CASCADES WEST.
SHOWERS ARE EXPECTED TO CONTINUE THROUGH THIS MORNING AS THE
SHORTWAVE AND UPPER TROUGH AXIS MOVE OVER THE AREA. ALSO A STRONG
UPPER JET IS FORECAST TO PUSH INLAND DURING THE DAY. THIS COMBINED
WITH MOISTURE IN NORTHWEST FLOW IS EXPECTED TO BRING CONTINUED
LIGHT SCATTERED TO ISOLATED SHOWERS TO THE AREA THIS MORNING AND
AFTERNOON...WITH GREATEST SHOWER ACTIVITY FROM THE CASCADES WEST.
SNOW LEVELS ARE EXPECTED TO REMAIN LOW TODAY...ONLY RISING TO
AROUND 2000 FEET IN THE AFTERNOON. ACCUMULATIONS WILL BE LOW
THROUGH WITH MAINLY LIGHT SHOWER ACTIVITY EXPECTED. THEN AS THE
UPPER TROUGH SHIFTS EAST AND HIGH PRESSURE BUILDS INLAND...SHOWERS
ARE EXPECTED TO TAPER OFF DURING THE EVENING.
A HIGH PRESSURE RIDGE WILL BUILD OVER THE AREA TUESDAY NIGHT AND
WEDNESDAY...PERSISTING THROUGH THURSDAY NIGHT. MORNING LOWS
WEDNESDAY ARE EXPECTED TO BE QUITE COLD AS COLD AIR LINGERS AND
SKIES CLEAR. FREEZE AND FROST CONDITIONS ARE EXPECTED ALONG THE
OREGON COAST TONIGHT INTO EARLY WEDNESDAY MORNING WITH
TEMPERATURES IN THE 20S TO TEENS FURTHER INLAND. TEMPERATURES WILL
GRADUALLY WARM WEDNESDAY WITH HIGHS IN THE 50S WEST OF THE
CASCADES AND IN THE LOW 40S EAST OF THE CASCADES. WARMER AFTERNOON
TEMPERATURES ARE THEN EXPECTED THURSDAY.
ON FRIDAY...A COLD FRONT APPROACHES THE COAST WITH THE GFS AND
ECMWF BRINGING THE FRONT INTO THE COAST FRIDAY EVENING. THIS FRONT
IS EXPECTED TO WEAKEN AS IT PUSHES INLAND FRIDAY NIGHT INTO
SATURDAY. BEST CHANCES FOR PRECIPITATION WITH THIS FRONT WILL BE
FROM THE COAST INLAND OVER WESTERN PORTIONS OF THE CWA.
AVIATION... AREAS OF MVFR CIGS WITH MOUNTAIN OBSCURATIONS WILL
CONTINUE THROUGH EARLY THIS MORNING AS SCATTERED SNOW SHOWERS
MOVE ACROSS THE AREA. CONDITIONS ARE EXPECTED TO IMPROVE TO VFR
EARLY THIS AFTERNOON CONTINUING THROUGH THIS EVENING.
PREV LONG TERM DISCUSSION...EDITED... /ISSUED 315 PM PST MON MAR 5 2012/
LONG TERM......A MUCH DEEPER LONGWAVE UPPER-LEVEL TROUGH AND ITS
ASSOCIATED COLD FRONT ARE EXPECTED TO APPROACH FROM THE WEST COAST
ON SUNDAY. AS USUAL...TIMING AND STRENGTH DIFFERENCES EXIST
BETWEEN EACH OF THE OPERATIONAL RUNS AND THE ENSEMBLES, BUT FOR
SOME TIME NOW, THEY ALL HAVE BEEN ADVERTISING A PATTERN CHANGE TO
STORMIER WEATHER FOR LATE IN THE WEEKEND OR EARLY NEXT WEEK. THE
OPERATIONAL RUN OF THE GFS IS NATURALLY FASTER IN THE ARRIVAL OF
THE LONGWAVE TROUGH AND PRECIPITATION ON SUNDAY WHILE THE ECMWF IS
NATURALLY SLOWER, WITH THE ENSEMBLES LOOKING CLOSER TO THE ECMWF
SOLUTION. THE CURRENT FCST IS A BLEND BETWEEN THE TWO SOLUTIONS
BUT WITH MORE WEIGHT TO THE ECMWF SOLUTION. EITHER WAY...IT
APPEARS TROUGHING WILL PERSIST OVER THE NORTHEASTERN PACIFIC TO
PROVIDE A WETTER AND COOLER PATTERN FOR MUCH OF NEXT WEEK./MAW
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
ORZ021.
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR
ORZ022.
FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
ORZ022.
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 1 PM THIS AFTERNOON TO 7 PM
PST THIS EVENING FOR PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM PST
WEDNESDAY FOR PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 AM PST
WEDNESDAY FOR PZZ350.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM PST WEDNESDAY FOR
PZZ370.
HAZARDOUS SEAS WARNING FROM 4 PM THIS AFTERNOON TO 4 AM PST
WEDNESDAY FOR PZZ370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
AFTERNOON FOR PZZ370.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM PST WEDNESDAY FOR
PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
AFTERNOON FOR PZZ376.
BTL/CCHazardous weather outlook, Mar 6, 6:15 AM PST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 615 AM PST TUE MAR 6 2012 ORZ021-071400- SOUTH CENTRAL OREGON COAST- 615 AM PST TUE MAR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FREEZE WATCH IS IN EFFECT EARLY WEDNESDAY MORNING...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ022-071400- CURRY COUNTY COAST- 615 AM PST TUE MAR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FREEZE WATCH IS IN EFFECT EARLY WEDNESDAY MORNING...SEE THE LATEST MESSAGE FOR THE SPECIFIC DETAILS. A FROST ADVISORY IS IN EFFECT EARLY WEDNESDAY MORNING...SEE THE LATEST MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 3:02 AM PST | Frost Advisory | MFR | Curry | 29 hr |
| Mar 6, 3:02 AM PST | Freeze Watch | MFR | Coos, Curry, Douglas | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.